# SDR UPS02438683

- Difficulty date: May 29, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747-200
- Aircraft serial: 22381
- Aircraft time: 67,382 hours, 14,020 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Lh Nose W/W
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LH NOSE W/W BS 320 INNER CHORD FRAME WEB FOUND 3EA FASTENER HOLES CRKD, REF ATTACHED SKETCH FOR DETAILS.     LH NOSE W/W BS 320 INNER CHORD FRAME WEB REPAIRED AS PER HX RS R53-12-34829.
